Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 518406, 13 pages
http://dx.doi.org/10.1155/2015/518406
Research Article

Reproducing Kernel Algorithm for the Analytical-Numerical Solutions of Nonlinear Systems of Singular Periodic Boundary Value Problems

Department of Mathematics, Al-Balqa Applied University, Salt 19117, Jordan

Received 8 December 2014; Accepted 2 May 2015

Academic Editor: Francesco Tornabene

Copyright © 2015 Omar Abu Arqub. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. J. Budd, S. Chen, and R. D. Russell, “New self-similar solutions of the nonlinear Schrödinger equation with moving mesh computations,” Journal of Computational Physics, vol. 152, no. 2, pp. 756–789, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. C. Budd, O. Koch, and E. Weinmüller, “From nonlinear PDEs to singular ODEs,” Applied Numerical Mathematics, vol. 56, no. 3-4, pp. 413–422, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. G. Kitzhofer, O. Koch, P. Lima, and E. Weinmüller, “Efficient numerical solution of the density profile equation in hydrodynamics,” Journal of Scientific Computing, vol. 32, no. 3, pp. 411–424, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. P. Lima, N. Chemetov, N. Konyukhova, and A. Sukov, “Analytical-numerical approach to a singular boundary value problem,” in Proceedings of 24th CILAMCE, Ouro Preto, Brazil.
  5. I. Rachůnkov, O. Koch, G. Pulverer, and E. Weinmüller, “On a singular boundary value problem arising in the theory of shallow membrane caps,” Journal of Mathematical Analysis and Applications, vol. 332, no. 1, pp. 523–541, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. O. Koch and E. Weinmüller, “Analytical and numerical treatment of a singular initial value problem in avalanche modeling,” Applied Mathematics and Computation, vol. 148, no. 2, pp. 561–570, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. D. M. McClung and A. I. Mears, “Dry-flowing avalanche run-up and run-out,” Journal of Glaciology, vol. 41, no. 138, pp. 359–372, 1995. View at Google Scholar · View at Scopus
  8. U. M. Ascher, R. M. Mattheij, and R. D. Russell, Numerical Solution of Boundary Value Problems for Ordinary Differential Equations, vol. 13 of Classics in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  9. O. Abu Arqub, Z. Abo-Hammour, S. Momani, and N. Shawagfeh, “Solving singular two-point boundary value problems using continuous genetic algorithm,” Abstract and Applied Analysis, vol. 2012, Article ID 205391, 25 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  10. Z. Abo-Hammour, O. Abu Arqub, O. Alsmadi, S. Momani, and A. Alsaedi, “An optimization algorithm for solving systems of singular boundary value problems,” Applied Mathematics & Information Sciences, vol. 8, no. 6, pp. 2809–2821, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  11. F. Zhu, L. Liu, and Y. Wu, “Positive solutions for systems of a nonlinear fourth-order singular semipositone boundary value problems,” Applied Mathematics and Computation, vol. 216, no. 2, pp. 448–457, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. W. Liu, L. Liu, and Y. Wu, “Positive solutions of a singular boundary value problem for systems of second-order differential equations,” Applied Mathematics and Computation, vol. 208, no. 2, pp. 511–519, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. W.-S. Cheung and P. J. Wong, “Fixed-sign solutions for a system of singular focal boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 329, no. 2, pp. 851–869, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. Z. Wei, “Positive solution of singular Dirichlet boundary value problems for second order differential equation system,” Journal of Mathematical Analysis and Applications, vol. 328, no. 2, pp. 1255–1267, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. B. Liu, L. Liu, and Y. Wu, “Positive solutions for singular systems of three-point boundary value problems,” Computers & Mathematics with Applications, vol. 53, no. 9, pp. 1429–1438, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. M. Cui and Y. Lin, Nonlinear Numerical Analysis in the Reproducing Kernel Space, Nova Science, New York, NY, USA, 2009. View at MathSciNet
  17. A. Berlinet and C. Thomas-Agnan, Reproducing Kernel Hilbert Spaces in Probability and Statistics, Kluwer Academic Publishers, Boston, Mass, USA, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  18. A. Daniel, Reproducing Kernel Spaces and Applications, Springer, Basel, Switzerland, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  19. H. L. Weinert, Reproducing Kernel Hilbert Spaces: Applications in Statistical Signal Processing, Hutchinson Ross, 1982.
  20. Y. Z. Lin, M. G. Cui, and L. H. Yang, “Representation of the exact solution for a kind of nonlinear partial differential equation,” Applied Mathematics Letters, vol. 19, no. 8, pp. 808–813, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. L.-H. Yang and Y. Lin, “Reproducing kernel methods for solving linear initial-boundary-value problems,” Electronic Journal of Differential Equations, vol. 2008, no. 29, 11 pages, 2008. View at Google Scholar · View at MathSciNet
  22. O. Abu Arqub and M. Al-Smadi, “Numerical algorithm for solving two-point, second-order periodic boundary value problems for mixed integro-differential equations,” Applied Mathematics and Computation, vol. 243, pp. 911–922, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  23. S. Momani, O. Abu Arqub, T. Hayat, and H. Al-Sulami, “A computational method for solving periodic boundary value problems for integro-differential equations of Fredholm-Volterra type,” Applied Mathematics and Computation, vol. 240, pp. 229–239, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. M. Al-Smadi, O. Abu Arqub, and S. Momani, “A computational method for two-point boundary value problems of fourth-order mixed integrodifferential equations,” Mathematical Problems in Engineering, vol. 2013, Article ID 832074, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  25. O. Abu Arqub, M. Al-Smadi, and S. Momani, “Application of reproducing kernel method for solving nonlinear Fredholm-Volterra integrodifferential equations,” Abstract and Applied Analysis, vol. 2012, Article ID 839836, 16 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  26. O. A. Arqub, M. Al-Smadi, and N. Shawagfeh, “Solving Fredholm integro-differential equations using reproducing kernel Hilbert space method,” Applied Mathematics and Computation, vol. 219, no. 17, pp. 8938–8948, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. N. Shawagfeh, O. Abu Arqub, and S. Momani, “Analytical solution of nonlinear second-order periodic boundary value problem using reproducing kernel method,” Journal of Computational Analysis and Applications, vol. 16, no. 4, pp. 750–762, 2014. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. M. Al-Smadi, O. Abu Arqub, and A. El-Ajou, “A numerical iterative method for solving systems of first-order periodic boundary value problems,” Journal of Applied Mathematics, vol. 2014, Article ID 135465, 10 pages, 2014. View at Publisher · View at Google Scholar · View at Scopus
  29. O. Abu Arqub, “An iterative method for solving fourth-order boundary value problems of mixed type integro-differential equations,” Journal of Computational Analysis and Applications, vol. 8, pp. 857–874, 2015. View at Google Scholar
  30. B. Maayah, S. Bushnaq, S. Momani, and O. Abu Arqub, “Iterative multistep reproducing kernel Hilbert space method for solving strongly nonlinear oscillators,” Advances in Mathematical Physics, vol. 2014, Article ID 758195, 7 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  31. O. Abu Arqub, M. AL-Smadi, S. Momani, and T. Hayat, “Numerical solutions of fuzzy differential equations using reproducing kernel Hilbert space method,” Soft Computing, In press.
  32. F. Geng and M. Cui, “Solving singular nonlinear second-order periodic boundary value problems in the reproducing kernel space,” Applied Mathematics and Computation, vol. 192, no. 2, pp. 389–398, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  33. C.-I. Li and M.-G. Cui, “The exact solution for solving a class nonlinear operator equations in the reproducing kernel space,” Applied Mathematics and Computation, vol. 143, no. 2-3, pp. 393–399, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  34. W. Jiang and Z. Chen, “Solving a system of linear Volterra integral equations using the new reproducing kernel method,” Applied Mathematics and Computation, vol. 219, no. 20, pp. 10225–10230, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  35. F. Geng and M. Cui, “A reproducing kernel method for solving nonlocal fractional boundary value problems,” Applied Mathematics Letters, vol. 25, no. 5, pp. 818–823, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  36. F. Z. Geng and S. P. Qian, “Reproducing kernel method for singularly perturbed turning point problems having twin boundary layers,” Applied Mathematics Letters, vol. 26, no. 10, pp. 998–1004, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  37. W. Jiang and Z. Chen, “A collocation method based on reproducing kernel for a modified anomalous subdiffusion equation,” Numerical Methods for Partial Differential Equations, vol. 30, no. 1, pp. 289–300, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  38. F. Z. Geng, S. P. Qian, and S. Li, “A numerical method for singularly perturbed turning point problems with an interior layer,” Journal of Computational and Applied Mathematics, vol. 255, pp. 97–105, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus